# SDR UIEA2018020800194

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,406 hours, 20,705 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Pressure Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH FUEL IN CENTER TANK AND AFTER SELECTING CENTER PUMPS ON,  THE LEFT CENTER PUMP DID NOT LOD SHED ,  RIGHT INDICATED NORMAL OPERATION.  REPLACED THE CONNECTOR AT LT OVERRIDE PRESSURE SWITCH IAW SWPM 20-61-11.  REMOVED AND REPLACED THE LEFT OVERRIDE PRESSURE SWITCH IAW AMM 28-42-01, OPS CHECKED OK.
